Discussions By Condition: Urinary conditions

bladder pain after medication.

Posted In: Urinary conditions 0 Replies
  • Posted By: crocused
  • January 27, 2007
  • 07:47 AM

hi,can anyone suggest a cure. i was taking oxybutynin hydrochloride for six weeks only because i have had urge,stress and frequency for many years, the med worked very well but gave me such bad indigestion i had to stop. since then i have had severe bladder pain in my bladder and pain on passing water. I have no infection thats been checked twice and the only cure the doctors offer me is more of the same pills that caused all the pain in the first place but i dont want to take those again. i have been in dreadfull pain now for over a month. i am taking barley water and cranberry but i think they are for infection is there any herbs but would help or has the medication given me interstiial cystitus that cannot be cured. i am worried the pain or inflammation is damaging my bladder by scarring it. please help if you can. thanks from Crocused. :) forgot to mention that the stress, urge and frequency are about the same now as they were before i took the med, although the first week i come off them my bladder went beserk and i lost total control.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?